Square-free points on ellipsoids
Acta Arithmetica, Tome 50 (1988) no. 3, pp. 215-219
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_50_3_215_219,
author = {R. Baker},
title = {Square-free points on ellipsoids},
journal = {Acta Arithmetica},
pages = {215--219},
year = {1988},
volume = {50},
number = {3},
doi = {10.4064/aa-50-3-215-219},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-50-3-215-219/}
}
R. Baker. Square-free points on ellipsoids. Acta Arithmetica, Tome 50 (1988) no. 3, pp. 215-219. doi: 10.4064/aa-50-3-215-219
Cité par Sources :